On dense, arcwise-connected sets in the plane

Ceder, Jack G.

Portugaliae mathematica (1966)

  • Volume: 25, Issue: 3, page 165-169
  • ISSN: 0032-5155

How to cite


Ceder, Jack G.. "On dense, arcwise-connected sets in the plane." Portugaliae mathematica 25.3 (1966): 165-169. <http://eudml.org/doc/114986>.

author = {Ceder, Jack G.},
journal = {Portugaliae mathematica},
keywords = {topology},
language = {eng},
number = {3},
pages = {165-169},
publisher = {Sociedade Portuguesa de Matemática},
title = {On dense, arcwise-connected sets in the plane},
url = {http://eudml.org/doc/114986},
volume = {25},
year = {1966},

AU - Ceder, Jack G.
TI - On dense, arcwise-connected sets in the plane
JO - Portugaliae mathematica
PY - 1966
PB - Sociedade Portuguesa de Matemática
VL - 25
IS - 3
SP - 165
EP - 169
LA - eng
KW - topology
UR - http://eudml.org/doc/114986
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.